Translator Disclaimer
April 2016 The Bishop–Phelps–Bollobás property for operators on C(K)
María D. Acosta
Banach J. Math. Anal. 10(2): 307-319 (April 2016). DOI: 10.1215/17358787-3492875

Abstract

We provide a version for operators of the Bishop–Phelps–Bollobás theorem when the domain space is the complex space C0(L). In fact, we prove that the pair (C0(L),Y) will satisfy the Bishop–Phelps–Bollobás property for operators for every Hausdorff locally compact space L and any C-uniformly convex space. As a consequence, this holds for Y=Lp(μ) (1p<).

Citation

Download Citation

María D. Acosta. "The Bishop–Phelps–Bollobás property for operators on C(K)." Banach J. Math. Anal. 10 (2) 307 - 319, April 2016. https://doi.org/10.1215/17358787-3492875

Information

Received: 11 March 2015; Accepted: 9 June 2015; Published: April 2016
First available in Project Euclid: 15 March 2016

zbMATH: 1347.46005
MathSciNet: MR3474841
Digital Object Identifier: 10.1215/17358787-3492875

Subjects:
Primary: 46B20
Secondary: 46B25, 47B99

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.10 • No. 2 • April 2016
Back to Top